... Does anyone else get these feelings?
The common side effects of Lyrica include:
Blurred vision; changes in sexual function; constipation; dizziness; drowsiness; dry mouth; gas; headache; increased appetite; lightheadedness; stomach pain; trouble concentrating; weight gain.
While the more serious side effects include:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue, unusual hoarseness); burning, numbness, or tingling of the hands, feet, or skin; chest pain; confusion; fast or irregular heartbeat; fever, chills, or persistent sore throat; inability to control urination; loss of coordination; memory loss; muscle aches, pain, tenderness, or weakness (especially if this occurs with a fever or general feeling or discomfort); new or unusual skin sores; new or worsening mental or mood changes (eg,
anxiety, depression, restlessness, irritability, panic attacks, feeling "high," behavior changes, suicidal thoughts or attempts); new or worsening seizures; reddened, blistered, swollen, or peeling skin; shortness of breath or wheezing; speaking problems; sudden, unexplained weight gain; swelling of the hands, feet, or ankles; tremor; trouble sleeping; trouble walking; unusual bruising or bleeding; unusual tiredness or weakness; vision changes.
If the racing heart doesn't subside, please notify your doctor as soon as possible. If any of these side effects become intolerable again contact the doctor.
I felt the same way on Lyrica, only I would describe it as being more "stoned" than anything else. Unpleasant indeed !!
Like Laurie said, you may be experiencing some serious side effects.
You may find that after a few weeks these side effects will disappear as you adjust to the medication.
Best wishes to you!
Sweetlemon,how do yo know what stoned feels like? haha I take Lyrica too, but started at 75mg fo a day a week then 2 a day a week , now 3 a day for a week. I get some blurry vision, & my doc says to drop a pill for a while to see if that helps & it did. After a while I added it back because it helps my fibromyalgia pain so much. Just my thoughts...
Welcome to Lyrica. It has so many side effects! You have to weigh the bad with the good - see if the side effects are worth it. This medication actually scrambles the nerve signals in your brain - for me, it helps, but just barely and at the lowest dose I can tolerate. Your body will adapt to some of the side effects. Best wishes - EJ
with you heart if this continues to be bothersome or you continue not feeling like yourself once you have given this enough time then better safe than sorry far better to let the doctor know just how you feel and then he then can tell you if you can continue on this safely or he may suggest an adjustment in your dose or change in your medication. If I am on a medication and I have given it time for my body to adjust and I just don't feel like myself then I feel like it's time for me to consult my doctor, I wish you the very best of luck and hope these side effects subside take care
I had been taking 75 mg at night (known to help with pain / sleep). We increased to 150 mg and I’ve been dizzy for 3 days. So much so I can’t drive or function. Sweats.
Went to Dr this morning & we are going back to 75 mg, then 50 mg then off it. This was a big enough scare for me.
Glad it helps others and wish it worked to help me - my pain is neuropethic - herniated discs, cervical , post ops for foot & breast cancer.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ran out of Venlafaxine xr been out for about 4 days. I feel dizzy, light headed and racing heart. I?
Updated 27 Jul 2010 • 2 answers
Stopped taking gabapentin about 8 days ago have had lots of anxiety and heart racing. Tommorow will?
Updated 27 Mar 2013 • 3 answers
Updated 17 Nov 2016 • 5 answers
Updated 15 Nov 2013 • 2 answers
Updated 11 Dec 2014 • 2 answers